# SDR SIMA20120816005

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 30,491 hours, 28,089 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00243
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4352, DURING CLIMB-OUT AIRCRAFT FAILED TO PRESSURIZE IN THE AUTO MODE.  THE AIRCRAFT WAS REMOVE FROM SERVICE.  REMOVED AND REPLACED AUTO PRESSURIZATION DIGITAL CONTROLLER IAW EMB 145 AMM 21-31-01.  OPS CHECK GOOD.  ALSO PERFORMED MANUAL PRESSURIZATION CONTROL OPS CHECK IAW EMB 145 AMM 21-31-01.  OPS CHECK GOOD.  ALL PANELS VERIFIED AS SECURE.  THE AIRCRAFT RETURN TO SERVICE.
